# SDR IPXA2018081732914

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 33,742 hours, 16,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 14IN541016
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 221XCF WAS DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SERO B757-5320-9692-K.
